# SDR USAA20090721BB115

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT  FLT 719  EN-ROUTE PHL TO CLT.  EICAS MESSAGE "GEAR DISAGREE" DISPLAYED AND GEAR AMBER LIGHT ILLUMINATED WITH GREEN GEAR DOWN LIGHTS ILLUMINATED.  THE AIRCRAFT ABORTED THE APPROACH AND WENT AROUND.  CLT TOWER PROVIDED VISUAL CONFIRMATION THAT THE GEAR WAS DOWN.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACCOMPLISHED TROUBLESHOOTING PROCEDURES, NO GEAR RELATED FAULTS SHOWN.  PSEU CHECKS OK.  VERIFIED NO DAMAGE TO GEAR PROX SENSOR AS PRECAUTION.  SYSTEM ON GROUND TEST OK.
